# SDR G1IA2020030600000

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N1074G
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 5,976 hours, 5,882 cycles
- Engine: Pwc PT6A42A
- Engine time: 5,954 hours, 5,827 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 10138800517
- Part serial: 245C
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 5,976 hours, 5,882 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FAR 135.415 REPORT. PILOT REPORTS "THE LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS LOWERED ON APPROACH INTO KALTAG. THE LANDING GEAR RELAY CB POPPED. WE TERMINATED THE APPROACH AND RETURNED TO FAIRBANKS. I RESET THE CB AND TRIED TO LOWER THE GEAR ON FINAL APPROACH AT FAIRBANKS. THE GEAR DID NOT EXTEND AND THE LANDING GEAR CB POPPED AGAIN. I REFERENCED THE CHECKLIST AND EXTENDED THE GEAR MANUALLY. OBTAINED THREE GEAR DOWN INDICATIONS AND LANDED UNEVENTFULLY". MAINTENANCE PERFORMED AN INSPECTION OF THE LANDING GEAR SYSTEM AND WAS ABLE TO CONFIRM THE DISCREPANCY WHEN ATTEMPTING TO SWING THE LANDING GEAR NORMALLY. TROUBLESHOT DOWN TO THE LANDING GEAR HYDRAULIC MOTOR AND POWER PACK. REPLACED HYDRAULIC MOTOR AND POWER PACK, COMPLETED MULTIPLE GEAR SWINGS AND SATISFACTORY OPERATIONAL CHECK FLIGHT.
